MathSciNet Relay Station
MathSciNet bibliographic data
MR161878 (28 #5082) 16.32
Golod, E. S. On nil-algebras and finitely approximable $p$-groups. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 28 1964 273–276.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement